I have been on Gabapentin about a year for neuropothy. Could it cause these side effects?
I've been on gabapentin for 10+ years and never had those kind of problems. I've read up on it to see the side effects and it doesn't mention anything you're describing. Maybe you should see a therapist about it because it sounds like depression and/or anxiety especially if you're not leaving the house.
Gabapentin could definitely cause your symptoms. Repeating yourself, might tie in
with the side effect of short term memory. Never wanting to leave the house could
have a connection. Talk to your pharmacist and your doctor. Do not stop taking
Gabapentin as it should be monitored by a doctor - for a slow, slow decrease of
Always ask your doctor about these things.
Good luck and God bless you - I hope speaking to the doctor helps you.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2011 • 20 answers
Posted 23 Sep 2013 • 1 answer
Posted 6 Dec 2014 • 7 answers
Posted 20 Mar 2015 • 5 answers
Posted 12 Feb 2016 • 2 answers